Alert archive / Kentucky / Flash Flood Warnings in 2009
Flash Flood Warning 1, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Apr 10, 2009, 4:38 PM EDT for Bath County, Montgomery County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2009, 4:38 PM EDT (20:38 UTC)
- Expired
- Apr 10, 2009, 7:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bath County, KY, Montgomery County, KY
The radar
The Jackson,KY radar (KJKL), 67 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 5:00 PM EDT | FLASH FLOOD | Mount Sterling, KY | HIGH WATER CLOSED HINKSTON AND WYANDOT ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 465 m²/s²
- 0-3 km storm-relative helicity
- 808 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KJKL 102038
FFWJKL
KYC011-173-102345-
/O.NEW.KJKL.FF.W.0001.090410T2038Z-090410T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
438 PM EDT FRI APR 10 2009
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BATH COUNTY IN EAST CENTRAL KENTUCKY...
MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 745 PM EDT
* AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
PRECIPITATION HEAVY ENOUGH TO CAUSE FLASH FLOODING FROM
THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS IN
THE VICINITY OF KENDALL SPRINGS...OWINGSVILLE...BETHEL...BOURBON
FURNACE...CRAIGS...FLAT CREEK AND JUDY.
FLASH FLOODING IS BEING CAUSED BY THUNDERSTORMS PRODUCING HEAVY RAIN
AND MOVING REPEATEDLY OVER THE SAME AREAS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3822 8371 3820 8370 3821 8369 3819 8365
3807 8357 3802 8364 3801 8375 3799 8378
3794 8378 3793 8377 3791 8381 3795 8397
3807 8405 3829 8386
$$
GREIF2 follow-up statements
000
WGUS73 KJKL 102222
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
622 PM EDT FRI APR 10 2009
KYC011-173-102345-
/O.CON.KJKL.FF.W.0001.000000T0000Z-090410T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BATH KY-MONTGOMERY KY-
622 PM EDT FRI APR 10 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
MONTGOMERY AND BATH COUNTIES...
AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SHOWERS AND EMBEDDED THUNDERSTORMS PRODUCING RAIN OVER THE
WARNED AREA. THE HEAVIEST RAIN HAS COME TO AN END...THOUGH...BUT IT
WILL STILL TAKE SOME TIME FOR THE RUNOFF FROM THE STORMS TO MAKE ITS
WAY DOWNSTREAM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STOOPS...
STEPSTONE...SLATE VALLEY...REYNOLDSVILLE...PRESTON...POLKSVILLE...
PEASTICKS...OLYMPIA...ODESSA...MARSHALL...KENDALL SPRINGS...JUDY...
GRASSY LICK...FLAT CREEK...EWINGTON...CROOKS...CRAIGS...BOURBON
FURNACE...BETHEL AND OWINGSVILLE
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING
FOR EASTERN KENTUCKY.
TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3822 8371 3820 8370 3821 8369 3819 8365
3807 8357 3802 8364 3801 8375 3799 8378
3794 8378 3793 8377 3791 8381 3795 8397
3807 8405 3829 8386
$$
GREIF000
WGUS73 KJKL 102344
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
744 PM EDT FRI APR 10 2009
KYC011-173-102351-
/O.EXP.KJKL.FF.W.0001.000000T0000Z-090410T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BATH KY-MONTGOMERY KY-
744 PM EDT FRI APR 10 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 745 PM EDT FOR MONTGOMERY
AND BATH COUNTIES...
COUNTY DISPATCH OFFICES HAVE REPORTED THAT THERE ARE NO ONGOING
FLOODING PROBLEMS. THEREFORE THE FLASH FLOOD WARNING WILL BE ALLOWED
TO EXPIRE. HOWEVER...A FLASH FLOOD WATCH CONTINUES UNTIL MIDNIGHT.
TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3822 8371 3820 8370 3821 8369 3819 8365
3807 8357 3802 8364 3801 8375 3799 8378
3794 8378 3793 8377 3791 8381 3795 8397
3807 8405 3829 8386
$$
RAYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 3:50 PM EDT, 48 minutes earlier.
Area forecast discussion, Apr 10, 3:50 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 350 PM EDT FRI APR 10 2009 .SHORT TERM.../TONIGHT THROUGH SATURDAY NIGHT/...UPDATED 19Z SFC ANALYSIS SHOWS THE COMPLEX LOW AND FRONTAL STRUCTURE THROUGH THE LOWER OHIO VALLEY. THIS IS SPAWNING ALL SORTS OF SEVERE THUNDERSTORMS AND POTENTIAL TORNADOES THROUGH KENTUCKY...JUST NOW AFFECTING THE WESTERN PORTION OF OUR CWA. PLENTY OF INSTABILITY... THANKS TO THE EARLIER BREAKS IN THE CLOUDS...WILL COMBINE WITH THE VERTICAL DIRECTIONAL WIND SHEAR TO CONTINUE THE TORNADO AND SEVERE THREAT WELL INTO THE EVENING. ACCORDINGLY...THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH THROUGH 10 PM EDT. AN ADDED THREAT WILL BE TRAINING OF SUPERCELLS AND HEAVY TO EXCESSIVE RAINFALL...ESPECIALLY CONSIDERING THE COOLING CLOUD TOPS AND THE CONVERGENCE OF WELL ORGANIZED STORM CLUSTERS. AS A RESULT...WILL ISSUE A FLASH FLOOD WATCH THROUGH MIDNIGHT EDT. THE THUNDERSTORMS ARE EXPECTED TO SETTLE DOWN AND COME TO AN END LATER THIS EVENING FROM SOUTHWEST TO NORTHEAST WITH SHOWERS ENDING A BIT AFTER THE STORMS DO. THE CLOUDS WILL EVENTUALLY BREAK UP DURING THE DAY SATURDAY WITH RETURNING SUNSHINE AND DRIER CONDITIONS...BUT COOLER AS WELL. CLEAR SKIES AND LIGHT WINDS SATURDAY NIGHT WILL LEAD TO A CHILL NIGHT WITH FROST A POSSIBILITY AND EVEN A COUPLE OF HOURS OF FREEZING POSSIBLE IN THE DEEPEST VALLEYS BY SUNDAY MORNING. FOR NOW WILL LEAVE IT AS A MENTION IN THE ZONES AND HWO AS WE HAVE ENOUGH GOING ON THIS EVENING. .LONG TERM.../SUNDAY THROUGH FRIDAY/...UPDATED MODELS (GFS/CANADIAN/ECMWF) SHOW DECENT AGREEMENT FOR THE NEXT SYSTEM DUE TO ARRIVE IN EAST KY EARLY MON THOUGH NOGAPS IS A LITTLE SLOWER. 12Z OPERATIONAL GFS PROGRESSION FOR THE SYSTEM REMAINS SLIGHTLY ON THE SLOW SIDE RELATIVE TO MOST OF ITS ENSEMBLE MEMBERS. BUT THIS IS PROBABLY THE BETTER CHOICE AS THE DOWNSTREAM RIDGE WILL HOLD IT BACK AND KEEP IT A CLOSED LOW A BIT LONGER THAN OPENING IT TO A WAVE. THE 12Z RUN SPREAD QPF THROUGH THE JKL CWA LATE SUN NIGHT (FASTER THAN 00Z AND 06Z RUNS) SO DID NOT BACK OFF ON POPS THAT NIGHT. THE LOW CENTER BECOMES ALMOST VERTICALLY STACKED AND PROGRESSES EASTWARD VERY SLOWLY RESULTING IN A PROLONGED CHANCE OF SHOWERS... POSSIBLY INTO WED. THE NEXT SYSTEM TO FOLLOW BY LATE NEXT WEEK SHOWS WIDE DISPERSION IN SOLUTIONS. ECMWF IS MUCH SLOWER AND MORE AMPLIFIED BUT WILL NOT FAVOR IT OVER GFS THIS FAR OUT. VERY LITTLE ADJUSTMENT REQUIRED FOR TEMPERATURES. && .AVIATION.../18Z TO 18Z/ PARTIALLY CLEAR SKIES WILL GIVE WAY TO DEVELOPING THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING. WITH THE SCATTERED CONVECTION CIGS AND VIS WILL FALL INTO THE MVFR CATEGORY. MORE ORGANIZED... LINEAR...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CROSS THE AREA FROM 21 THROUGH 24Z. HAVE TIMED THESE THROUGH WITH A PREVAILING AND TEMPO GROUP...EXPECTING VIS TO FALL TO IFR DURING THE WORST OF THEM AS WELL AS VARIABLE WIND GUSTS OF 30 35 KTS. FOLLOWING THE STORMS THE SHOWERS WILL END LATE THIS EVENING WITH CIGS REMAINING DOWN IN THE MVFR CATEGORY THROUGH 12 TO 14Z BEFORE SCATTERING OUT. WINDS WILL BE BREEZY FROM THE SOUTHEAST INITIALLY AND THEN GRADUALLY PICK UP AND SWITCH TO THE SOUTHWEST AHEAD OF THE MAIN STORMS ASSOCIATED WITH FROPA. FOLLOWING THIS...THEY SLOW AND SWING TO THE NORTHWEST...AND LATER NORTH DURING THE DAY SATURDAY. && .JKL WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 10 PM EDT THIS EVENING FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && SHORT TERM...GREIF LONG TERM...GV AVIATION...GREIF
Hazardous weather outlook, Apr 10, 4:26 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 426 PM EDT FRI APR 10 2009 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-111100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 426 PM EDT FRI APR 10 2009 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...TORNADO WATCH 133 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THE REST OF THIS AFTERNOON INTO TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THROUGH THE ENTIRE OUTLOOK AREA THIS AFTERNOON AND INTO THE EVENING. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN THREAT FROM THESE STORMS...BUT DUE TO THE TWISTING OF THE WINDS IN THE LOWER ATMOSPHERE...A FEW TORNADOES WILL ALSO BE A DISTINCT POSSIBILITY. THE THUNDERSTORMS SHOULD BE COMING TO AN END LATE THIS EVENING. THUNDERSTORMS CROSSING REPEATEDLY OVER THE SAME AREA WILL BRING A PROLONGED PERIOD OF HEAVY TO EXCESSIVE RAINFALL TO PORTIONS OF EAST KENTUCKY THIS EVENING...PARTICULARLY LOCATIONS ALONG AND NORTH OF THE MOUNTAIN PARKWAY. FLASH FLOODING FROM THE HEAVY DOWNPOURS WILL BE A POSSIBILITY ANYWHERE IN EAST KENTUCKY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PATCHY FROST WILL BE POSSIBLE EARLY SUNDAY MORNING AS TEMPERATURES FALL INTO THE LOWER AND MID 30S IN MOST LOCATIONS. FREEZING TEMPERATURES WILL ALSO BE POSSIBLE FOR A FEW HOURS IN THE MOST SHELTERED VALLEYS EARLY SUNDAY MORNING. THUNDERSTORMS ARE POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF SEVERE WEATHER... FUNNEL CLOUDS...EXCESSIVE RAINFALL AND FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN JACKSON. GREIF
In the hours before
Local storm report, Apr 10, 4:04 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
404 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM DENSE FOG CLAY CITY 37.86N 83.93W
04/10/2009 POWELL KY LAW ENFORCEMENT
FUNNEL CLOUD REPORTED BY STATE POLICE IN CLAY CITY AND
WESTBEND.
&&
DSTAMPERLocal storm report, Apr 10, 4:05 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
405 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM FUNNEL CLOUD CLAY CITY 37.86N 83.93W
04/10/2009 POWELL KY LAW ENFORCEMENT
FUNNEL CLOUD REPORTED BY STATE POLICE IN CLAY CITY AND
WESTBEND.
&&
DSTAMPERLocal storm report, Apr 10, 4:08 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
408 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM TORNADO EUBANK 37.28N 84.65W
04/10/2009 PULASKI KY LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED SEEING A TORNADO AT EUBANK.
&&
DSTAMPERLocal storm report, Apr 10, 4:13 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
413 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM TSTM WND DMG 6 E EUBANK 37.28N 84.55W
04/10/2009 PULASKI KY PUBLIC
TRAILER BLOWN OVER. SEVERAL TREES AND POWER LINE DOWN.
TREES AND POWER LINES DOWN IN THE WOODSTOCK AREA.
&&
DSTAMPERLocal storm report, Apr 10, 4:31 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
431 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL SLADE 37.79N 83.71W
04/10/2009 E1.75 INCH POWELL KY LAW ENFORCEMENT
GOLF BALL SIZED HAIL REPORTED AT NATURAL BRIDGE.
&&
DSTAMPERLocal storm report, Apr 10, 4:32 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
432 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL CLAY CITY 37.86N 83.93W
04/10/2009 E0.88 INCH POWELL KY LAW ENFORCEMENT
NICKLE SIZED HAIL REPORTED AT CLAY CITY.
&&
DSTAMPERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 2:40 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski | 50 min |
| Apr 10, 2:48 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Menifee, Morgan, Rowan | 27 min |
| Apr 10, 3:18 PM EDT | Tornado Warning | JKL | Estill, Jackson, Pulaski, Rockcastle | 27 min |
| Apr 10, 3:40 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Menifee, Montgomery, Powell | 50 min |
| Apr 10, 3:54 PM EDT | Tornado Warning | JKL | Bath, Estill, Fleming, Menifee, Montgomery, Powell | 36 min |
| Apr 10, 4:03 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Menifee, Morgan, Powell, Wolfe | 42 min |
| Apr 10, 4:13 PM EDT | Tornado Warning | JKL | Estill, Lee, Menifee, Morgan, Powell, Wolfe | 32 min |
| Apr 10, 4:25 PM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 5 hr |
| Apr 10, 4:29 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Menifee, Montgomery, Morgan, Powell and 1 more | 31 min |
| Apr 10, 4:39 PM EDT | Tornado Warning | JKL | Magoffin, Menifee, Morgan, Rowan, Wolfe | 36 min |
| Apr 10, 4:41 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Lee, Menifee, Montgomery, Morgan and 3 more | 49 min |
| Apr 10, 4:52 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Elliott, Floyd, Johnson, Magoffin, Menifee and 2 more | 38 min |
| Apr 10, 4:57 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan, Leslie | 48 min |
| Apr 10, 5:09 PM EDT | Areal Flood Advisory | JKL | Elliott, Estill, Fleming, Lee, Menifee, Morgan and 3 more | 4 hr |
| Apr 10, 5:28 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Magoffin, Martin, Morgan | 47 min |
| Apr 10, 6:09 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Magoffin, Martin, Pike | 51 min |
| Apr 10, 6:27 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Martin, Pike | 48 min |
Nearby
Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.